RUS  ENG    ЖУРНАЛЫ   ПЕРСОНАЛИИ   ОРГАНИЗАЦИИ   КОНФЕРЕНЦИИ   СЕМИНАРЫ   ВИДЕОТЕКА   ПАКЕТ AMSBIB
Общая информация
Последний выпуск
Архив

Поиск публикаций
Поиск ссылок

RSS
Последний выпуск
Текущие выпуски
Архивные выпуски
Что такое RSS



Theory Stoch. Process.:
Год:
Том:
Выпуск:
Страница:
Найти






Персональный вход:
Логин:
Пароль:
Запомнить пароль
Войти
Забыли пароль?
Регистрация


Theory Stoch. Process., 2010, том 16(32), выпуск 1, страницы 94–102 (Mi thsp65)  

Convergence of independent random variable sum distributions to signed measures and applications to the large deviations problem

N. V. Smorodina, M. M. Faddeev

St. Petersburg State University, St.-Petersburg, Russia

Аннотация: We study properties of symmetric stable measures with index $\alpha>2, \alpha\neq 2k, k\in\mathbb{N}$. Such measures are signed ones and hence they are not probability measures. We show that, in some sense, these signed measures are limit measures for sums of independent random variables.

Ключевые слова: Large deviation problem, strictly stable random variable, limit theorems.

Финансовая поддержка Номер гранта
Deutsche Forschungsgemeinschaft 436 RUS 113/823
Российский фонд фундаментальных исследований 09-01-00515a
Министерство образования и науки Российской Федерации 638.2008.1
816.2008.1
This paper was partly supported by DFG 436 RUS 113/823, NSh 638.2008.1. The second author was supported by the Russian Foundation for Basic Research 09-01-00515a, Nsh 816.2008.1.


Полный текст: PDF файл (178 kB)
Список литературы: PDF файл   HTML файл

Реферативные базы данных:
Тип публикации: Статья
MSC: 28C20, 60H05, 60G57
Язык публикации: английский

Образец цитирования: N. V. Smorodina, M. M. Faddeev, “Convergence of independent random variable sum distributions to signed measures and applications to the large deviations problem”, Theory Stoch. Process., 16(32):1 (2010), 94–102

Цитирование в формате AMSBIB
\RBibitem{SmoFad10}
\by N.~V.~Smorodina, M.~M.~Faddeev
\paper Convergence of independent random variable sum distributions to signed measures and applications to the large deviations problem
\jour Theory Stoch. Process.
\yr 2010
\vol 16(32)
\issue 1
\pages 94--102
\mathnet{http://mi.mathnet.ru/thsp65}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2779835}
\zmath{https://zbmath.org/?q=an:1224.28032}


Образцы ссылок на эту страницу:
  • http://mi.mathnet.ru/thsp65
  • http://mi.mathnet.ru/rus/thsp/v16/i1/p94

    ОТПРАВИТЬ: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Theory of Stochastic Processes
    Просмотров:
    Эта страница:74
    Полный текст:31
    Литература:16
     
    Обратная связь:
     Пользовательское соглашение  Регистрация  Логотипы © Математический институт им. В. А. Стеклова РАН, 2021